Itinerary – Umbria 2017

italy5

Wednesday, October 4
Rome/Terni/Gubbio

  • AM Private bus transfer from Roma Airport to Terni, times to be determined.
  • 01:00 PM Light lunch in Terni with aTTavola Staff.
  • 03:00 PM Transfer from Terni to Gubbio (driving time approx. 2 hrs).
  • 05:00 PM Check in at Park Hotel Ai Cappuccini in Gubbio.
  • 08:00 PM Welcome dinner in Taverna del Lupo Restaurant.
    Via Ansidei, 6 – Gubbio (PG). www.tavernadellupo.it
  • Overnight at Park Hotel Ai Cappuccini.
    Via Tifernate – Gubbio (PG). www.parkhotelaicappuccini.it

Thursday, October 5
Gubbio

  • Breakfast at Park Hotel Ai Cappuccini.
  • 11:00 AM Visit and tasting lunch at Montemaggiore Company (truffle producer).
    Fraz. Santa Maria Maddalena, 16 – Gubbio (PG). www.montemaggiorebio.it
  • 03:00 PM Transfer to the Hotel.
  • 04:00 PM Guided tour of Gubbio.
  • Free time and dinner on your own in Gubbio.
  • Overnight at Park Hotel Ai Cappuccini.

Friday, October 6
Gubbio/Città di Castello/Umbertide/Gubbio

  • Breakfast at Park Hotel Ai Cappuccini.
  • 09:00 AM Transfer from Gubbio to Città di Castello (driving time approx. 1 hr).
  • Free time and lunch on your own in Città di Castello.
  • 03:00 PM Transfer to the hotel.
  • Free time in Gubbio or at the Hotel.
  • 05:30 PM Transfer from Gubbio to Umbertide (driving time approx. 30 mins.).
  • 06:00 PM Visit and tasting dinner at Cantine Blasi Company (wine producer).
    Loc. San Benedetto, Via Case Sparse, 64 – Umbertide (PG). www.cantineblasi.it
  • Overnight at Park Hotel Ai Cappuccini in Gubbio.

Saturday October 7
Gubbio

  • Breakfast at Park Hotel Ai Cappuccini.
  • 10:00 AM Shopping to the local market to buy the ingredients for the cooking class.
  • 01:00 PM Light lunch at the Hotel.
  • 02:00 PM Cooking class.
    A professional chef will work with your group and you will be responsible for preparing a traditional Umbria meal. You will start in the morning by going to the local market and shopping for ingredients. In the afternoon the chef will assist you in the preparation of the dishes.
  • 08:00 PM Cooking class dinner at Nicolao Restaurant at the Hotel.
    www.parkhotelaicappuccini.it/ristorante/ristorante-nicolao
  • Overnight at Park Hotel Ai Cappuccini.

Sunday October 8
Gubbio/Perugia/Montefalco

  • Breakfast at Park Hotel Ai Cappuccini in Gubbio.
  • 08:00 AM Luggage collection and check out.
  • 08:30 AM Bus transfer from Gubbio to Perugia (driving time approx. 1 hr.).
  • 09:30 AM Visit and tasting at the Perugina Museum.
  • 11:00 AM Guided tour of Perugia.
  • Free time and lunch on your own in Perugia.
  • 05:00 PM Bus transfer from Perugia to Montefalco (driving time approx. 50 mins.).
  • 06:00 PM Check in at Hotel Palazzo Bontadosi in Montefalco.
  • 08:00 PM Dinner at Restaurant Locanda del Teatro.
    Piazza del Comune, 19 – Montefalco (PG). www.locandamontefalco.it
  • Overnight at Hotel Palazzo Bontadosi. Piazza del Comune, 19 – Montefalco (PG).
    www.hotelbontadosi.it

Monday October 9
Montefalco/Assisi/Spello/Montefalco

  • Breakfast at Hotel Palazzo Bontadosi.
  • 09:00 AM Transfer from Montefalco to Assisi (driving time approx. 30 mins.).
  • 09:30 AM Guided tour of Assisi.
  • Free time and lunch on your own in Assisi.
  • 03:00 PM Transfer to the Hotel.
  • 05:00 PM Transfer from Montefalco to Spello (driving time approx. 20 mins.).
  • 05:30 PM Visit at Hispellum Company (olive oil producer).
    Via Rosi, 42 – Spello (PG). www.hispellum.com
  • Free time in Spello.
  • 08:30 PM Tasting dinner at La Locanda del Postiglione Restaurant.
    Via Roma, 5 – Spello (PG). www.locandadelpostiglione.com
  • Overnight: Hotel Palazzo Bontadosi.

Tuesday October 10
Montefalco/Bevagna/Montefalco

  • Breakfast at Hotel Palazzo Bontadosi.
  • Free time in Montefalco.
  • 11:30 PM Visit and tasting lunch at Cantina Lungarotti (wine producer).
    Voc. Turrita – Montefalco (PG). www.lungarotti.it/ita/montefalco
  • 03:00 PM Transfer to the Hotel.
  • 05:00 PM Transfer from Montefalco to Bevagna (driving time approx. 10 mins.).
  • Free time and dinner on your own in Bevagna.
  • Overnight at Hotel Palazzo Bontadosi.

Wednesday October 11
Montefalco/Foligno/Bevagna/Montefalco

  • Breakfast at Hotel Palazzo Bontadosi.
  • 09:30 AM Transfer from Montefalco to Foligno. (driving time approx. 20 mins.)
  • 10:00 AM Visit at Casale 1485 Company (legumes producer).
    Loc. Casale delle Macchie Colfiorito – Foligno (PG). www.casale1485.it
  • Free time and lunch on your own in Foligno.
  • 03:00 PM Transfer to the Hotel.
  • Free time in Montefalco or at the Hotel.
  • 07:45 PM Transfer from Montefalco to Bevagna.
  • 08:00 PM Group dinner at Redibis Restaurant. Via dell’Anfiteatro – Bevagna (PG). redibis.it
  • Overnight: Hotel Palazzo Bontadosi.

Thursday October 12
Montefalco/Rome Airport

  • Breakfast at the Hotel Palazzo Bontadosi.
  • AM Transfer to Roma Fiumicino Airport, times to be determined.